# SDR IPXA2023112188740

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 30,461 hours, 19,814 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Not Reported
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE 1000LBS LESS THAN LEFT ENGINE IN ONE HOUR TIME SEE PREVIOUSLY SUSPECTED FUEL LEAK TECH SUPPORT REPORTED THAT WHEN THE Â€ŒFUEL CONFIGÂ€? LIGHT ILLUMINATED THERE WAS 1200 LBS IN THE CENTER TANK AND 1200 LBS MISSING FROM THE RIGHT TANK.  ACCOMPLISHED DEFUEL VALVE LEAK TEST, REF MM 28-26-01-501. ACCOMPLISHED CROSSFEED VALVE LEAK TEST, REF MM 28-22-02-714-055.  ACCOMPLISHED PUMP REVERSAL OPERATIONAL TEST, REF MM 28-22-00-501.  ACCOMPLISHED ENGINE FUEL & REFUEL MANIFOLD LEAK TEST, REF MM 28-21-00-501.  ACCOMPLISHED FUEL PRESSURE LEAK CHECK IN STRUT, REF MM 28-22-07-796-046.  NO EXTERNAL LEAKS NOTED AND NO TANK-TO-TANK TRANSFER NOTED.
